MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL DEVICE

ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL DEVICE
Model Number EML2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a totally thoracoscopic maze procedure.During insertion of the eml2 clamp around the left pulmonary veins (lpv), the lpv was torn, and bleeding occurred.A midline incision was performed, and the injury was repaired.The patient is recovering.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.

Brand Name
ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM
Common Device Name
ELECTROSURGICAL DEVICE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45140
5136448220
MDR Report Key21061511
Report Number3011706110-2025-00001
Device Sequence Number15440686
Product Code OCL
UDI-Device Identifier10840143902222
UDI-Public(01)10840143902222(17)270401(10)140248
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberEML2
Device Catalogue NumberA000467
Device Lot Number140248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale